MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT, PRODUCT CODE: BSP

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT, PRODUCT CODE: BSP
Model Number 021166-29A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vent took place in the (b)(6) and has been reported through (b)(4) distribution subsidiary (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Initial reporters narrative: whilst performing a spinal the clinician experienced the hub breaking/coming away from the needle leaving the distal part in the patient which was retrieved.
 
Event or Problem Description
Irn# 610_048-19.Initial reporters narrative: whilst performing a spinal the clinician experienced the hub breaking/coming away from the needle leaving the distal part in the patient which was retrieved.

Brand Name
SPROTTE NRFIT
Common Device Name
ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT, PRODUCT CODE: BSP
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key8334602
Report Number9611612-2019-00002
Device Sequence Number2418850
Product Code BSP
UDI-Device Identifier14048223026950
UDI-Public14048223026950
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2023
Device Model Number021166-29A
Device Catalogue Number021163-29A
Device Lot Number1241
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer02/01/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;